|late dose/viral blip
Jan 11, 2009
I take Sustiva/Kivexa. I take them at 11.00pm. The day/night before my last bloods were taken I realised that I was out out of Sustiva. So only took Kivexa. I had bloods taken at 11.00am the following day. Then took the Sustiva. Those bloods showed a VL of 350, always been >40 previously. Is it possible/likely that the 13 hour delay in taking the Sustiva caused this blip. If so will there be any resistence developed. Thanks
| Response from Dr. Holodniy
Unlikely that blip is the result of a 13 hour gap in sustiva dosing. Sustiva lasts a long time in your body. Unlikely that resistance would have developed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Itchy Vagina After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Red Eyes After French Kissing Worried I Have HIV
- Sore On Mouth After Protected Anal Sex Worried I Have HIV
- Tingling In Fingers After Touching Precum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.